RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2012, Volume 203, Number 8, Pages 125–140 (Mi msb7914)  

Khovanov homology of graph-links

I. M. Nikonov

M. V. Lomonosov Moscow State University, Faculty of Mechanics and Mathematics

Abstract: Graph-links arise as the intersection graphs of turning chord diagrams of links. Speaking informally, graph-links provide a combinatorial description of links up to mutations. Many link invariants can be reformulated in the language of graph-links. Khovanov homology, a well-known and useful knot invariant, is defined for graph-links in this paper (in the case of the ground field of characteristic two).
Bibliography: 14 titles.

Keywords: graph-links, Khovanov homology.

DOI: https://doi.org/10.4213/sm7914

Full text: PDF file (531 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2012, 203:8, 1196–1210

Bibliographic databases:

UDC: 515.16+519.17
MSC: 57M25, 57M27
Received: 21.07.2011 and 03.02.2012

Citation: I. M. Nikonov, “Khovanov homology of graph-links”, Mat. Sb., 203:8 (2012), 125–140; Sb. Math., 203:8 (2012), 1196–1210

Citation in format AMSBIB
\Bibitem{Nik12}
\by I.~M.~Nikonov
\paper Khovanov homology of graph-links
\jour Mat. Sb.
\yr 2012
\vol 203
\issue 8
\pages 125--140
\mathnet{http://mi.mathnet.ru/msb7914}
\crossref{https://doi.org/10.4213/sm7914}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3024815}
\zmath{https://zbmath.org/?q=an:1258.57004}
\elib{http://elibrary.ru/item.asp?id=19066575}
\transl
\jour Sb. Math.
\yr 2012
\vol 203
\issue 8
\pages 1196--1210
\crossref{https://doi.org/10.1070/SM2012v203n08ABEH004260}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000309818600006}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84868627458}


Linking options:
  • http://mi.mathnet.ru/eng/msb7914
  • https://doi.org/10.4213/sm7914
  • http://mi.mathnet.ru/eng/msb/v203/i8/p125

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математический сборник Sbornik: Mathematics (from 1967)
    Number of views:
    This page:258
    Full text:71
    References:46
    First page:16

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019